zbMATH — the first resource for mathematics

A note on short cycles in digraphs. (English) Zbl 0626.05021
Caccetta and Häggkvist have conjected that a directed graph \(D_ n\) with minimum out-degree k must contain a directed cycle of length at most \(\lceil n/k\rceil\). The conjecture is known to be true when \(k\leq 3\). The authors of the present paper describe a proof for the cases when \(k\leq 5\).
Reviewer: J.W.Moon

05C20 Directed graphs (digraphs), tournaments
05C38 Paths and cycles
Full Text: DOI
[1] Caccetta, L; Haggkvist, R, On minimal diagraphs with given girth, (), 181-187
[2] Chvátal, V; Szemerédi, E, Short cycles in directed graphs, J. combin theory ser. B, 35, 323-327, (1983) · Zbl 0545.05038
[3] Y.Y. Hamildoune, On girth in digraphs, to appear.
[4] C. Thomassen, On 2-linkages in acyclic digraphs, to appear. · Zbl 0563.05027
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.